Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C); avoid excessive hear above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (capsule-shaped tablets). Questions or comments? Call weekdays 9 AM to 5 PM EST at 1-800-88-Advil. For most recent product information, visit www.Advil.com.
Active Ingredients: In Each Caplet: Diphenhydramine citrate (38 mg), Ibuprofen (200 mg) (NSAID). Purpose: Nighttime Sleep-Aid. Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue 2, Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide
Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which my cause sever stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more of for a longer time than directed. Do not use: Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. Ask a Doctor Before Use if Stomach Bleeding Warning Applies to You; You Have Problems or Serious Side Effects from Taking Pain Relievers or Fever Reducers; You Have a History of Stomach Problems, Such as Heartburn; You Have High Blood Pressure, Heart Disease, Liver Cirrhosis, Kidney Disease, or Asthma; You Are Taking a Diuretic, You Have a Breathing Problems Such as Emphysema or Chronic Bronchitis; You Have Glaucoma; You Have Trouble Urinating Due to an Enlarged Prostate Gland. Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers, or any other sleep-aid; under a doctor s care for any continuing medical illness; taking any other antihistamines; taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin; taking any other drug. When using this product: Drowsiness will occur; avoid alcoholic drinks; do not drive a motor vehicle or operate machinery; take with food or milk if stomach upset occurs; the risk of heart attack of stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain than does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Pregnancy/breast-feeding warning: Ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Other warnings: Do not use if seal under bottle cap imprinted with sealed for your protection is broken or missing.